# SDR SWIA2020091652514

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN BETWEEN FS 589.00 AND FS 605.00 STGR 25R AND 26R, MARKED.  C-CHECK RO 9/12/2020.  COMPLIED WITH PERMANENT REPAIR DENT ON EXTERNAL SKIN BETWEEN FS 589.00 AND FS 605.00 STGR 25R AND 26R, REF REO.  VERIFIED ALL APPLICABLE STEPS COMPLIED WITH, WEIGHT CHANGE NEGLIGIBLE DUE TO REPAIR BEING BLEND OUT AND COLD WORK ONLY,  COMPLETED TASK CARD.
